2017
Том 69
№ 9

All Issues

Asymptotic representation of solutions of system of linear differential equations with slowly varying coefficients

Grigorenko V. K., ShkiI N. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 25 (1973), no. 4, pp 414-423.

Citation Example: Grigorenko V. K., ShkiI N. I. Asymptotic representation of solutions of system of linear differential equations with slowly varying coefficients // Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 502—513.

Full text